# SDR 3LYA090817

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 4,276 hours, 3,876 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL GEAR DOOR AMBER LIGHTS REMAINED ILLUMINATED AFTER TAKEOFF.  RAN QRH, PERFORMED ALTERNATE GEAR EXTENSION.  AIRCRAFT NUMBER TWO ENGINE DRIVEN HYD PUMP HAD BEEN CHANGED AND BLED PRIOR TO TAKEOFF.  SUSPECTED AIR IN SYSTEM.  AIRCRAFT WAS REPOSITIONED AS A MAINTENANCE FERRY FLIGHT FROM FAR TO DEN.  MAINTENANCE PERFORMED ADDITIONAL BLEEDING OF THE NUMBER 2 HYDRAULIC SYSTEM AND AIRCRAFT WAS RETURNED TO SERVICE.
